Vaccine injury ...not good.
Vaccine injuries affect the nerves in some people.
This can be autoimmune, or it can be due to increased inflammatory cytokines that are stimulated by the adjuvants in the vaccines which continue at high level in some people after the initial vaccine injection. This is called a cytokine storm.
Anti-inflammatory response with steroids or NSAIDs may point to this type of inflammation and calm it. If you ask for a Medrol dospak, and it works some for you, that would point to inflammatory reactions.
If you would like to learn more about vaccine injuries and how they happen, Dr. Blaylock is very active in interpreting the medical data on this problem which is becoming very common lately with the push to get more and more vaccines.
If you are interested, check out all four of these YouTubes:
This is the link to the first one:
Part 2 after this, goes into how vaccine reactions can harm people.
We have had people on these forums who developed nerve damage following vaccines.
And do get the testing for B12 and D. If you use acid blocking drugs for long periods of time, OR, use Metformin daily, you could be low in B12 levels. You will want to know the results in numbers because testing lab ranges go LOW in US and you can have nerve damage at low "normals". New low level in recent medical CME's is now 400. When B12 goes low, nerve repair, cannot proceed well if at all. Your body can store about 5 yrs worth if you were doing well, but that varies from person to person. The blood tests are simple, and very useful. Many people are also low in Vit D and that upsets calcium metabolism and can cause paresthesias, as well.
I would NOT follow the Niacin B3 recommendation at this time until you clarify it. The doses you quote are however, in the range for oral B12 supplementation, and safe for B12. (not Niacin).
So far today we have two current posters with vaccine histories with painful Peripheral Neuropathic problems.
One from Adult Pertussis vaccine and one who received the H1N1...
This problem you have may initially be connected to your dental injections, and the injury may progress because of the inflammation going on in your body. But that is difficult to say.
Only...7 months is too long for an initial injury to heal, so something may be going on beyond it.
This is my B12 thread:
Please look at it, as it explains, alot. And has medical links for you to read too.
We have a Vitamin forum here, that you can also visit, if you choose.
The net has many good sites you can research your Niacin issue.
I suggest this one to start:
There is a huge difference between Niacin and nicotinamide. So when you discuss this with the doctor please be precise and write down what he says. Nicotinamide is less problematic than Niacin (B3).